# SDR USAA2012083000002

- Difficulty date: August 28, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 93,893 hours, 33,845 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Loose
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OGG - MEGAPHONE IN FORWARD CABIN INOP, HANDLE BROKEN.  SECURED SCREW ON HANDLE, OPS OK.
